| Model Number |
SN-663 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Convulsion, Tonic (2223); Unintended Radiation Exposure (4565)
| Date of Event |
11/04/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, when suturing the wound after central venous line insertion, the needle held by the needle holder detached from the thread. an x-ray was taken and the needle was located in the soft tissues, a further incision was made to retrieve the needle.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.